# SDR 60146

- Difficulty date: March 30, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Aircraft time: 19,662 hours, 27,292 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DOOR WOULD NOT LOCK PROPERLY FROM THE INSIDE. MAINTENANCE CALL AND AIRCRAFT WAS MOVED TO THE HANGAR FOR REPAIRS. PERFORMED AIRSTAIR DOOR HONYECOMB INSERT. REPAIR AND SERVICE BULLENTIN 52-3099. RIGGED DOOR. P/N MS2469AS71
